Hi all! A while back I had posted a poll about benign fasciculation syndrome as I have been a sufferer of it for over a year, ever since I had started taking zoloft 50 mg again, and along with that, I had often had strange sensations of labored breathing and "Oxygen starvation" where my chest felt heavy and like I could not get enough oxygen. Well, I just wanted to tell everyone that these can be side effects of medications. I was on zoloft 50 mg for about 13 years. I wanted to stop taking it but the couple times I had tried to quit before (because I weaned improperly and too fast) I had severe withdrawal which resulted in debilitating dizzyness, nausea, extreme weight loss, no appetite, unable to drive, brain zaps, etc. WELL, I thought why did all these strange things start to happen with me over the past year? What happened prior to this? Well, what had happened, was I just stopped taking zoloft and then had a severe withdrawal, then tried lexapro 3 days, had a panic attack, then took zanax, then started back up on the zoloft again... all that within a 2 month timeframe... it was awful. The fasiculations started about 4 weeks after that time period. Well, I noticed that zoloft can cause fasciculatios, twitching, labored breathing. Well, it has been a one full month and I am pleased to report I am down to just 25 mg zoloft, have zero fasciculations, no more labored breathing, I am sleeping great and actually dreaming.. and the best thing is that I got my libido back! That's important after it was non-existant for the entire length of time I was on zoloft which was like 13 years. I think there was a point in time when I was young and it helped me. But then I no longer needed it. I think my body was rejecting it and I believe it was majorly messing up my autonomic system. I feel great! Back to my old self. I plan on tapering off the 25 over the next couple months. I have to taper down extremely slow. So, this is kind of a success story, just to shed some light to other people... if you are experiencing strange stuff... it could just be side effects from different medications you are taking.